Alert archive / New York / Small Craft Advisories in 2010

Small Craft Advisory 45, NWS Buffalo, NY

June 9, 2010

NWS Buffalo, NY issued this small craft advisory at Jun 9, 2010, 3:28 PM EDT. It took effect at Jun 10, 2010, 12:00 PM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 9, 2010, 3:28 PM EDT (19:28 UTC)
In effect from
Jun 10, 2010, 12:00 PM EDT
Expired
Jun 10, 2010, 9:55 AM EDT
In force
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

123 
WHUS71 KBUF 091928
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
328 PM EDT WED JUN 9 2010

LOZ042-043-100330-
/O.NEW.KBUF.SC.Y.0045.100610T1600Z-100611T0000Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
328 PM EDT WED JUN 9 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM EDT THURSDAY. 

WEST WINDS AVERAGING 15 TO 25 KNOTS ON THURSDAY WILL PRODUCE WAVES
OF 3 TO 5 FEET. THE WINDS AND WAVES WILL SUBSIDE DURING THE COURSE
OF THURSDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ044-045-100330-
/O.NEW.KBUF.SC.Y.0045.100610T1900Z-100611T0200Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
328 PM EDT WED JUN 9 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TO 10 PM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 PM TO 10 PM EDT THURSDAY. 

WEST WINDS WILL INCREASE TO 15 TO 25 KNOTS ON THURSDAY AND WILL
PRODUCE WAVES OF 3 TO 5 FEET INTO THURSDAY EVENING. THE WINDS AND
WAVES WILL SUBSIDE DURING THE COURSE OF THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RSH
3 follow-up statements
747 
WHUS71 KBUF 100205
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1005 PM EDT WED JUN 9 2010

LOZ042-043-101015-
/O.CON.KBUF.SC.Y.0045.100610T1600Z-100611T0000Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
1005 PM EDT WED JUN 9 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM EDT
THURSDAY. 

WEST WINDS AVERAGING 15 TO 25 KNOTS ON THURSDAY WILL PRODUCE
WAVES OF 3 TO 5 FEET. THE WINDS AND WAVES WILL SUBSIDE DURING THE
COURSE OF THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ044-045-101015-
/O.CON.KBUF.SC.Y.0045.100610T1900Z-100611T0200Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
1005 PM EDT WED JUN 9 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 10 PM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 10 PM EDT
THURSDAY. 

WEST WINDS WILL INCREASE TO 15 TO 25 KNOTS ON THURSDAY AND WILL
PRODUCE WAVES OF 3 TO 5 FEET INTO THURSDAY EVENING. THE WINDS AND
WAVES WILL SUBSIDE DURING THE COURSE OF THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
434 
WHUS71 KBUF 100801
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
401 AM EDT THU JUN 10 2010

LOZ042-043-101615-
/O.CON.KBUF.SC.Y.0045.100610T1600Z-100611T0000Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
401 AM EDT THU JUN 10 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM
EDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM
EDT THIS EVENING. 

WEST WINDS AVERAGING 15 TO 25 KNOTS ON THURSDAY WILL PRODUCE
WAVES OF 3 TO 5 FEET. THE WINDS AND WAVES WILL SUBSIDE DURING THE
COURSE OF THURSDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ044-045-101615-
/O.CON.KBUF.SC.Y.0045.100610T1900Z-100611T0200Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
401 AM EDT THU JUN 10 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 10 PM EDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO 10 PM EDT THIS EVENING. 

WEST WINDS WILL INCREASE TO 15 TO 25 KNOTS ON THURSDAY AND WILL
PRODUCE WAVES OF 3 TO 5 FEET INTO THURSDAY EVENING. THE WINDS AND
WAVES WILL SUBSIDE DURING THE COURSE OF THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
194 
WHUS71 KBUF 101355
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
955 AM EDT THU JUN 10 2010


LOZ042-043-101500-
/O.CAN.KBUF.SC.Y.0045.100610T1600Z-100611T0000Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
955 AM EDT THU JUN 10 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LOZ044-045-101500-
/O.CAN.KBUF.SC.Y.0045.100610T1900Z-100611T0200Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
955 AM EDT THU JUN 10 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jun 9, 2:43 PM EDT, 45 minutes earlier.

Area forecast discussion, Jun 9, 2:43 PM EDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
243 PM EDT WED JUN 9 2010

.SYNOPSIS...
LOW PRESSURE OVER ILLINOIS AND ITS ASSOCIATED WARM FRONT WILL MOVE
TO THE EAST AND BRING OCCASIONAL SHOWERS AND A CHANCE OF
THUNDERSTORMS TODAY. THE STEADIER RAIN WILL TAPER OFF TONIGHT...BUT
THERE WILL BE ENOUGH MOISTURE LINGERING BEHIND THE LOW TO KEEP A FEW
SHOWERS OVER THE AREA TONIGHT INTO THURSDAY MORNING. HIGH PRESSURE
WILL BRING DRIER WEATHER AND WARMER TEMPERATURES ON FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
AT 07Z...THE SURFACE MAP SHOWS LOW PRESSURE CENTERED OVER THE UPPER
MISSISSIPPI VALLEY WITH A TRAILING COLD FRONT STRETCHING SOUTH
ACROSS THE MIDWEST AND CENTRAL PLAINS STATES. ALOFT...A WELL DEFINED
VORT MAX AND UPPER LEVEL JET STREAK ARE PUSHING EAST ACROSS THE
UPPER GREAT LAKES. THIS IS RESULTING IN AN AREA OF SHOWERS OVER THE
CENTRAL GREAT LAKES...BUT THE HEAVIEST PCPN IS ASSOCIATED WITH AN
MCS THAT HAS FORMED IN THE WARM SECTOR AHEAD OF THE MIDWEST COLD
FRONT. THE LATEST IR SATELLITE IMAGE SHOWS THE COLDEST CLOUD TOPS
(AND ASSOCIATED PCPN) WITH THE UPPER MIDWEST LOW MOVING NORTHEAST
INTO SOUTHERN ONTARIO...WHILE THE COLDEST TOPS ASSOCIATED THE MCS
ARE MOVING EAST TOWARD THE OHIO VALLEY. BASED ON THESE TRENDS...IT
APPEARS THAT THESE TWO AREAS OF PCPN WILL NOT IMPACT OUR CWA TODAY.

FARTHER TO THE EAST...AN AREA OF LIGHTER SHOWERS IS BREAKING OUT
OVER THE NIAGARA PENINSULA AND NORTHEAST OHIO/NORTHWEST PA. THIS
PCPN IS ASSOCIATED WITH A WARM FRONT THAT IS LIFTING NORTH ACROSS
THE OHIO VALLEY EARLY THIS MORNING. THE SURFACE WARM FRONT AND THE
WELL DEFINED TROUGH AT 850 MB WILL BE THE MAIN SOURCES OF LIFT THAT
WILL BRING OCCASIONAL SHOWERS AND POSSIBLE CONVECTION TO OUR CWA
TODAY.

THE NAM SEEMS TO HAVE THE BEST HANDLE ON THE EASTERN EXTENT OF THE
SHOWERS THAT ARE LOCATED JUST TO OUR WEST. FOLLOWING THE NAM
SOLUTION...WILL MAINTAIN THE PREVIOUS FORECAST TREND WHICH SHOWED A
GRADUAL WEST TO INCREASE IN POPS ACROSS THE CWA LATER THIS MORNING
INTO THE AFTERNOON. WHILE THE POPS WILL BE HIGH...THE NAM AND GFS
KEEP THE HIGHEST QPF MAINLY SOUTH OF THE PA BORDER. THIS IS
CONSISTENT WITH BULLSEYE OF STRONG LOW LEVEL MOISTURE CONVERGENCE
THAT WILL BE ASSOCIATED WITH THE MCS AS IT TRACKS EAST FROM THE OHIO
VALLEY.

EXPECT THE STEADIEST RAIN OVER OUR CWA TO TAPER OFF ACROSS WESTERN
NEW YORK DURING THE LATE AFTERNOON AS THE SURFACE AND 850 MB TROUGH
PUSH SLOWLY TO THE EAST. THERE IS A CHANCE FOR SOME ELEVATED
CONVECTION THIS AFTERNOON AS TEMPERATURES ALOFT COOL IN THE VCNTY OF
THE THE APPROACHING UPPER LEVEL TROUGH.

TONIGHT...THE SHOWERS WILL CONTINUE TO TAPER OFF FROM WEST TO EAST
AND THE BEST SOURCES OF LIFT SHIFT INTO EASTERN NEW YORK AND NEW
ENGLAND. HOWEVER...A SECOND BATCH OF LIGHT SHOWERS IS POSSIBLE
DURING THE SECOND HALF OF THE NIGHT AS THE SURFACE TROUGH THAT IS
ASSOCIATED WITH THE UPPER LEVEL TROUGH MOVES EAST ACROSS NEW YORK
STATE.

TEMPERATURES TODAY WILL STRUGGLE TO GET ABOVE THE LOWER 60S ACROSS
MOST OF THE CWA. TEMPERATURES TONIGHT WILL SHOW A SMALL DIURNAL
TREND WITH DEWPOINTS EXPECTED TO RANGE THROUGH THE 50S.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
LATEST MODELS CONTINUE TO SHOW THE SLOW DEPARTURE OF THE UPPER
TROUGH OVER THE OTTAWA VALLEY AT THE START OF THE PERIOD. PLENTY
OF LOW LEVEL MOISTURE WILL REMAIN UNDERNEATH CYCLONIC FLOW. THIS
WILL LIKELY CONTINUE THE THREAT FOR SHOWERS ACROSS THE AREA WITH
THE GREATEST POTENTIAL ACROSS EASTERN SECTIONS. MID LEVEL DRIER
AIR WORKING INTO WESTERN SECTIONS BY AFTERNOON SHOULD END THE
THREAT THERE WITH SOME LATE DAY SUNSHINE DEVELOPING.

WEAK HIGH PRESSURE AT THE SURFACE AND BUILDING HEIGHTS ALOFT WILL
BRING DRY WEATHER THURSDAY NIGHT AND FRIDAY. AS HIGH PRESSURE
GIVES WAY LATE FRIDAY AND FRIDAY NIGHT...WARM ADVECTION WILL KICK
IN WITH AN INCREASE IN MID/HIGH CLOUDS SPREADING IN FROM THE WEST
FRIDAY AFTERNOON.

THE LOW LEVEL WARM/MOISTURE ADVECTION OVER THE ADVANCING WARM FRONT
FROM THE SOUTHERN GREAT LAKES/OHIO VALLEY WILL INCREASE THE CHANCES
FOR RAIN FRIDAY NIGHT. THE 00Z GFS REMAINED MORE AGGRESSIVE IN
LIFTING THE SURFACE-850 MB WARM FRONT INTO THE AREA WHICH WOULD
ALLOW FOR GREATER CONCENTRATION OF SHOWERS/THUNDERSTORMS. WHILE
THIS SOLUTION CAN NOT BE RULED OUT WE PREFER THE LESS AGGRESSIVE
NAM/ECMWF/GEM.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
IT WILL BE WARM AND SOMEWHAT HUMID TO START THIS PERIOD AS
TEMPERATURES FOR THE WEEKEND WILL AVERAGE AT LEAST 5 DEGREES ABOVE
NORMAL. ANOTHER VIGOROUS SHORTWAVE WILL THEN DROP SOUTHEAST FROM THE
PRAIRIES OF CENTRAL CANADA EARLY NEXT WEEK AND DRAG A FAIRLY STRONG
COLD FRONT ACROSS THE REGION SOMETIME SUNDAY NIGHT. SOME DETAILS...

HIGH PRESSURE OVER EASTERN CANADA AND NEW ENGLAND WILL GRADUALLY
GIVE WAY TO A SERIES OF IMPULSES THAT WILL BE MOVING AROUND THE
PERIPHERY OF THE H5 RIDGE (IE...RING OF FIRE) SATURDAY AND SATURDAY
NIGHT. WHILE THE VAST MAJORITY OF THE TIME SHOULD BE WARM HUMID AND
RAIN-FREE...THERE WILL BE THE CHANCE FOR SOME SHOWERS AND
THUNDERSTORMS.

A STRONG COLD FRONT WILL DROP ACROSS THE UPPER GREAT LAKES SUNDAY
AFTERNOON/EVENING...THEN PENDING THE GUIDANCE PACKAGE...THE FRONT
WILL PUSH ACROSS OUR FORECAST AREA SOMETIME SUNDAY NIGHT.

COOLER AND LESS HUMID AIR WILL THEN PUSH DOWN ACROSS OUR REGION BOTH
MONDAY AND TUESDAY AS CANADIAN HIGH PRESSURE WILL BUILD ACROSS THE
GREAT LAKES AND UPPER MID WEST.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
LOW PRESSURE NORTH OF LAKE SUPERIOR WILL EXTEND A WARM FRONT ACROSS
LAKE HURON TO PENNSYLVANIA. WIDESPREAD RAIN ALONG AND NORTH OF THIS
WARM FRONT WILL PERSIST ACROSS THE REGION THROUGH THIS EVENING.
EXPECT MAINLY MVFR/IFR CONDITIONS FOR ALL LOCATIONS THIS EVENING
THROUGH EARLY THURSDAY MORNING...TIL ABOUT 06Z-08Z FOR
KJHW/KBUF/KIAG AND TIL ABOUT 12Z-14Z FOR KROC.KART. THE LIMITING
FACTOR WILL LIKELY BE CEILINGS RATHER THAN VSBY ALTHOUGH THERE MAY
BE PERIODS OF VSBYS LESS THAN 2 MILES IN DRIZZLE THIS EVENING AT ANY
LOCATION.

THE UPPER LOW ASSOCIATED WITH THIS SYSTEM SILL CROSS SOUTHERN
ONTARIO AND THE SAINT LAWRENCE VALLEY ON THURSDAY WITH A CONTINUING
CHANCE OF SHOWERS...BUT MVFR IMPROVING VFR CONDITIONS WILL BE
EXPECTED DURING THURSDAY.

OUTLOOK...
THURSDAY NIGHT AND FRIDAY...VFR.
SATURDAY AND SUNDAY...VFR/MVFR WITH SCATTERED SHOWERS AND
THUNDERSTORMS.
MONDAY...VFR IN SCATTERED SHOWERS.

&&

.MARINE...
SOUTHEAST WINDS WILL INCREASE ON BOTH LAKES TODAY AS A WARM FRONT
APPROACHES FROM THE OHIO VALLEY. THE SOUTHEAST FLOW WILL KEEP THE
HIGHEST WAVES WELL OFFSHORE. LATER THIS EVENING AND TONIGHT...WINDS
WILL BECOME WESTERLY AND COULD RESULT IN SMALL CRAFT ADVISORY
CONDITIONS ALONG THE EASTERN SHORES OF LAKE ERIE.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...TJP
NEAR TERM...TJP
SHORT TERM...TMA
LONG TERM...RSH
AVIATION...WCH
MARINE...TJP
Hazardous weather outlook, Jun 9, 5:41 AM EDT, 9 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
541 AM EDT WED JUN 9 2010

LEZ020-NYZ001>008-010>014-019>021-085-100945-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-NIAGARA-ORLEANS-MONROE-WAYNE-
NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-NORTHERN ERIE-GENESEE-WYOMING-
LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
541 AM EDT WED JUN 9 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...
WESTERN AND NORTH CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ040-041-LOZ042>045-062>065-SLZ022-024-100945-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
541 AM EDT WED JUN 9 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

Nearby

Small Craft Advisories in New York, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.